# SDR SWAA082270

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 74,851 hours, 53,288 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 6550818
- Condition: Corroded
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RIGHT WING NR 6 SPOILER INBOARD HINGE FITTING CORRODED.  REMOVED AND REPLACED FITTING PER SRM.
